# SDR UALA2011071503597

- Difficulty date: July 15, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 74,638 hours, 21,630 cycles
- Engine: Pwa PW2037
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Noisy
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LOUD LOW FREQUENCY NOISE NOTED DURING FLT.  LOUDEST ON LEFT SIDE OF AIRCRAFT COCKPIT.  INSPECTED ALONG AIR DUCT RISER BEHIND FWD LAV SIDEWALL WITH RVI BOROSCOPE WHILE PACKS & RECIRC FANS RUNNING.  NO DEFECTS NOTED.  ACP SERVICE TIP 21-22-00 PARA 4 THRU 7 ALL CONDITIONS NORMAL.  TESTED FLIGHT DECK NOISE LEVEL PER MM.  FOUND DECIBEL LEVELS ACCEPTABLE.
